Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some generalizations of Chirka's extension theorem

Author: Gautam Bharali
Journal: Proc. Amer. Math. Soc. 129 (2001), 3665-3669
MSC (2000): Primary 32D15
Published electronically: April 26, 2001
MathSciNet review: 1860501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


In this paper, we generalize Chirka's theorem on the extension of functions holomorphic in a neighbourhood of $S \cup (\partial D \times D)$ - where $D$ is the open unit disc in $\mathbb{C} $ and $S$ is the graph of a continuous $D-$valued function on $\overline{D}$ - to higher dimensions, for certain classes of graphs $S \subseteq \overline{D} \times {D}^{n}, n>1$. In particular, we show that Chirka's extension theorem generalizes to configurations in ${\mathbb{C} }^{n+1}, n>1$, involving graphs of (non-holomorphic) polynomial maps with small coefficients.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32D15

Retrieve articles in all journals with MSC (2000): 32D15

Additional Information

Gautam Bharali
Affiliation: Department of Mathematics, University of Wisconsin-Madison, 480 Lincoln Drive, Madison, Wisconsin 53706

PII: S 0002-9939(01)06020-8
Keywords: Holomorphic extension
Received by editor(s): May 1, 2000
Published electronically: April 26, 2001
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia